MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS300; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS300; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number N/A
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A getinge field service engineer (fse) was dispatched to evaluate the iabp and was unable to reproduce the reported issue.As a precautionary measure, the fse replaced the 9v batteries, and completed a pm with full calibration, functional and safety checks to meet factory specifications.Unit passed all calibration, functional and safety test per factory specifications.The iabp was then released to the customer and cleared for clinical service.
 
Event or Problem Description
It was reported that during a routine check, the cs300 intra-aortic balloon pump (iabp) powered down on its own, while plugged in.There was no patient involvement, and no adverse event reported.
 
Event or Problem Description

Brand Name
CS300
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ 07430
MDR Report Key11381186
Report Number2249723-2021-00421
Device Sequence Number11784280
Product Code DSP
UDI-Device Identifier10607567108711
UDI-Public10607567108711
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number0998-UC-3023-83
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/08/2021
Supplement Date Received by Manufacturer04/28/2021
Initial Report FDA Received Date02/25/2021
Supplement Report FDA Received Date04/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1